On existence and semi-analytical results to fractional order mathematical model of COIVD-19

Joint Authors

Khan, Fayiz Muhammad
Chiacchio, Serena
Ali, Amjad

Source

Arab Journal of Basic and Applied Sciences

Issue

Vol. 29, Issue 1 (31 Jan. 2022), pp.40-52, 13 p.

Publisher

University of Bahrain College of Science

Publication Date

2022-01-31

Country of Publication

Bahrain

No. of Pages

13

Main Subjects

Natural & Life Sciences (Multidisciplinary)

Abstract EN

Corona virus disease 2019 (Covid-19) is an illness caused by a natural corona virus called severe acute respiratory syndromes corona virus 2 (SARS-COV-2 formally called Covid-19) which is respiratory illness and has been declared the Covid-19 outbreak a global pandemic by World Health Organization (WHO).

Presently, Covid-19 becomes a health concern around the globe.

In present article, we investigated the dynamics of Covid-19 infectious disease under the fractional order derivative from both theoretical as well as analytical aspects.

Using fixed-point theory results, we developed the indispensable conditions for the existence of the solution of the proposed model.

Further we have used the techniques of Laplace transform coupled with the Adomian’s decomposition method to obtain the semi analytical solution for the model under consideration.

Finally we have provided some graphical presentation corresponding to different fractional order derivatives via Matlab for the desired solutions.

American Psychological Association (APA)

Khan, Fayiz Muhammad& Ali, Amjad& Chiacchio, Serena. 2022. On existence and semi-analytical results to fractional order mathematical model of COIVD-19. Arab Journal of Basic and Applied Sciences،Vol. 29, no. 1, pp.40-52.
https://search.emarefa.net/detail/BIM-1340811

Modern Language Association (MLA)

Chiacchio, Serena…[et al.]. On existence and semi-analytical results to fractional order mathematical model of COIVD-19. Arab Journal of Basic and Applied Sciences Vol. 29, no. 1 (2022), pp.40-52.
https://search.emarefa.net/detail/BIM-1340811

American Medical Association (AMA)

Khan, Fayiz Muhammad& Ali, Amjad& Chiacchio, Serena. On existence and semi-analytical results to fractional order mathematical model of COIVD-19. Arab Journal of Basic and Applied Sciences. 2022. Vol. 29, no. 1, pp.40-52.
https://search.emarefa.net/detail/BIM-1340811

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 50-52

Record ID

BIM-1340811